Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
33 Posts
Discussion Starter · #1 ·
Hello,I have a question about menstruation. I quit using p-pills during the last summer. Since then, my mens-cycle had been around 25-30 days. My fiancé and I had sex (we used a condom) in the end of December last year and a couple days later, I got mens for a week. But since then, I haven´t had mens yet, though I´m on the 40th day now. I´m beginning to be worried if it can mean that I´m pregnant. But is it possible to be pregnant when you had an ordinary mens two days after having sex? It sounds very strange. Besides, we used a condom in a proper way... During the last several months, my IBS have been quite severe and I have had difficulties in maintaining and gaining my weight. Maybe it can be the reason why my mens is delayed now? Does anyone have any idéa or advice? I know that it´s best to go to the hospital, but I wanted to ask you first here!
 

·
Registered
Joined
·
654 Posts
Hi Aurora. There could be many reasons why you may have gone 40 days or more with out a period(mens). Stress, weight issues such as sudden gains or losses, or you cycle may simply be changing due to coming off the pills. Pregnancy is unlikely since you used birth control and you had a full period afterwards, but it is a remote possibility. You could try waiting one more cycle to see how it goes, or you could check with a doctor and see what he/she advises. Good luck.
 

·
Registered
Joined
·
33 Posts
Discussion Starter · #3 ·
Hi Kazzy,Thank you for your reply! It´s so typical, but just some hours after I wrote my question here, I got mens!!!! It feels strange that it had been 40 days (it´s very long!), but now I have got it finally, so I´m releaved now.Thank you again for your advice and have a nice weekend!
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top